Ask a doctor

Long Term Welts and Rashes from Dysport?

had 85U of Dysport in frown lines, forehead lines and crows feet. 2weeks later I got two red angry rash spots on my left leg. After a week they cleared up but were replaced by a welt/rash with teensy blisters in it. That cleared up in a week but was replaced with 2 more itchy welts on my back. They cleared up in a week but now have been replaced by a HUMONGOUS welt/swelling (and getting bigger!) on my right arm below my elbow.too much Dysport or common allergic reaction? Provider seemed unfazed!

Doctor Answers (3)

Dysport and rashes

+1

You should return to your injector for assessment.  If your injector was a dermatologist, he can examine your skin and determine the problem.


Toronto Dermatologist
5.0 out of 5 stars 15 reviews

Dysport rash

+1

It is possible that the timing was a coincidence. You should see your dermatologist and have this evaluated. A biopsy of the "rash" might be helpful. I have never seen an allergic reaction to this and this presentation does not fit with that concept very well. However, anything is possible. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Dysport

+1

May be unrelated

You may consider a biobsy of the mass you have

Have not heard of such complication. Have your DOCTOR call the company and ask about this specific problem

Samir Shureih, MD
Baltimore Plastic Surgeon

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.